Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: H. S. Wall
Title: Analytic theory of continued fractions
Additional book information: New York, Van Nostrand, 1948. 13+433 pp. $6.50.

Review Information:

Reviewer: W. J. Thron
Journal: Bull. Amer. Math. Soc. 55 (1949), 1083-1085
DOI: https://doi.org/10.1090/S0002-9904-1949-09319-9